Patient :When i was a child, most likely around age 10 or younger i am currently 17 and male, i accidentally took one of my grandmothers estrogen pills. i weigh 145 pounds and measure 5 feet 7 inches tall. i want to know if these could be linked to taking the estrogen pill and what i can do to fix these problems. could taking a testosterone supplement help?
Symptoms: Gynecomastia/puffy nipples, i do not have near as much hair on my body as guys my age do in the chest/facial/underarm areas, and i seem to have more fat in the abdominal area than i believe i should considering i am fairly athletic, muscular, and eat a reasonably healthy diet
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.